Local densities of alternating forms

Yumiko Hironaka, Fumihiro Sato

研究成果: Article

9 引用 (Scopus)

抄録

We give an explicit formula for local densities of integral representations of non-degenerate alternating matrices with entries in the ring of p-adic integers in terms of elementary divisors. The proof of the formula is based on the local functional equation satisfied by the zeta function on the space of alternating forms and some properties of spherical functions.

元の言語English
ページ(範囲)32-52
ページ数21
ジャーナルJournal of Number Theory
33
発行部数1
DOI
出版物ステータスPublished - 1989
外部発表Yes

Fingerprint

Spherical Functions
P-adic
Riemann zeta function
Integral Representation
Divisor
Functional equation
Explicit Formula
Ring
Integer
Form

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Local densities of alternating forms. / Hironaka, Yumiko; Sato, Fumihiro.

:: Journal of Number Theory, 巻 33, 番号 1, 1989, p. 32-52.

研究成果: Article

Hironaka, Yumiko ; Sato, Fumihiro. / Local densities of alternating forms. :: Journal of Number Theory. 1989 ; 巻 33, 番号 1. pp. 32-52.
@article{ff7d450d3bb44c87a59f9e6920890a00,
title = "Local densities of alternating forms",
abstract = "We give an explicit formula for local densities of integral representations of non-degenerate alternating matrices with entries in the ring of p-adic integers in terms of elementary divisors. The proof of the formula is based on the local functional equation satisfied by the zeta function on the space of alternating forms and some properties of spherical functions.",
author = "Yumiko Hironaka and Fumihiro Sato",
year = "1989",
doi = "10.1016/0022-314X(89)90058-9",
language = "English",
volume = "33",
pages = "32--52",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Local densities of alternating forms

AU - Hironaka, Yumiko

AU - Sato, Fumihiro

PY - 1989

Y1 - 1989

N2 - We give an explicit formula for local densities of integral representations of non-degenerate alternating matrices with entries in the ring of p-adic integers in terms of elementary divisors. The proof of the formula is based on the local functional equation satisfied by the zeta function on the space of alternating forms and some properties of spherical functions.

AB - We give an explicit formula for local densities of integral representations of non-degenerate alternating matrices with entries in the ring of p-adic integers in terms of elementary divisors. The proof of the formula is based on the local functional equation satisfied by the zeta function on the space of alternating forms and some properties of spherical functions.

UR - http://www.scopus.com/inward/record.url?scp=38249025158&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249025158&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(89)90058-9

DO - 10.1016/0022-314X(89)90058-9

M3 - Article

AN - SCOPUS:38249025158

VL - 33

SP - 32

EP - 52

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -